About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 732406, 6 pages
http://dx.doi.org/10.1155/2013/732406
Research Article

LMI-Based Stability Criteria for Discrete-Time Neural Networks with Multiple Delays

Hui Xu1,2 and Ranchao Wu1

1School of Mathematics, Anhui University, Hefei 230039, China
2Department of Public Teaching, Anhui Business Vocational College, Hefei 230041, China

Received 17 March 2013; Accepted 26 May 2013

Academic Editor: Wen Xiu Ma

Copyright © 2013 Hui Xu and Ranchao Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Xu and Ranchao Wu, “LMI-Based Stability Criteria for Discrete-Time Neural Networks with Multiple Delays,” Advances in Mathematical Physics, vol. 2013, Article ID 732406, 6 pages, 2013. doi:10.1155/2013/732406